Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    pain meds & new heart dr.
    avatar
    An_252573 posted:
    I have a new heart dr. My last dr. said he had to many people to see so hhe gave all his people to another dr. I have a lot of low back pain 625 lb. fell on me so 2 back surgerys 9 epidurals countless triger point injections been on pain meds oxycontin since 1997 been started with 5mg was up to 40mg 2 a day my heart dr droped me to 20 mg 2 a day my pain has increased a lot on top of this am going through withdrawels I am tring to hang on but it been 25 days its getting to point where I cant take it can any one tell what I should do I have a leeky heart valve bottom of my heart is damaged just found out I had a heart attack I have chest pain at rest low back pain down both leggs feet are numb like walking on a foot ball I cant be the only one like this where do I find help pharmist said chest pain and withdrawel are not linked

    Take the Poll

    how long will this last
    • withdrawal third time
    • heart attack unknown time
    vote
    View Poll Results
    Reply
     
    avatar
    annette030 responded:
    He was right, they are two different problems. You probably should be seeing a heart doctor for the leaky valve/heart attack, cardiac problems and seeing a pain management doctor for the pain problems.

    What specialty was you old doctor that raised your meds and prescribed them for you?

    Your heart doctor does not think you need the pain meds or is he afraid of prescribing them for you? Talk to him and let him know what is going on.

    Take care, Annette
     
    avatar
    77grace responded:
    Hello and Welcome,
    I can't relate to your heart problems but I can to your back pain !!I really feel bad for you and wish there was more I could do except tell you to find a good primary or Pain Dr. and go from there!
    My Prayers are with you,
    Hang in there, 77grace


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.